# SDR 0104409922

- Difficulty date: July 5, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Mck in ATL the production finger doubler along Longeron 18L was found with a cracked finger sta 850. Material .025" 2014-t6 AL. Repaired per EA 99-181280.
